RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1979, Volume 84, Pages 7–15 (Mi znsl2929)  

Finite-dimensional oscillatory models in the general relativity theory and in gas dynamics

O. I. Bogoyavlenskii, S. P. Novikov


Abstract: Methods of the qualitative theory of differential equations are applied to the homogeneous cosmological models and to a star explosion model in the classical dynamics of gases. Strongly degenerate singular points of these dynamical systems are studied using special coordinate transformations ($\sigma$-process). Trajectories are approximated by the sequences of separatrices for the non-degenerate singular points. Limit cycles are studied.

Full text: PDF file (461 kB)

English version:
Journal of Soviet Mathematics, 1983, 21:3, 254–260

Bibliographic databases:

UDC: 530.12+533.6+513.83

Citation: O. I. Bogoyavlenskii, S. P. Novikov, “Finite-dimensional oscillatory models in the general relativity theory and in gas dynamics”, Boundary-value problems of mathematical physics and related problems of function theory. Part 11, Zap. Nauchn. Sem. LOMI, 84, "Nauka", Leningrad. Otdel., Leningrad, 1979, 7–15; J. Soviet Math., 21:3 (1983), 254–260

Citation in format AMSBIB
\Bibitem{BogNov79}
\by O.~I.~Bogoyavlenskii, S.~P.~Novikov
\paper Finite-dimensional oscillatory models in the general relativity theory and in gas dynamics
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~11
\serial Zap. Nauchn. Sem. LOMI
\yr 1979
\vol 84
\pages 7--15
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=557022}
\zmath{https://zbmath.org/?q=an:0428.76109|0514.76129}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 21
\issue 3
\pages 254--260
\crossref{https://doi.org/10.1007/BF01660581}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2929
  • http://mi.mathnet.ru/eng/znsl/v84/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:226
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020